# SDR N6WA2022031501

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,426 hours, 32,796 cycles
- System (JASC): 3251 · Steering Unit
- Part: Connector
- Part number: D3899920KB35PN
- Condition: Loose
- Location: Zone 700
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STEERING INOP MASTER CAUTION IN FLIGHT. TROUBLESHOOT AND FOUND CONNECTORS AT STEERING MANIFOLD WERE LOOSE. RECONNECTED CONNECTORS IAW CRJ550 AMM 32-51-50. PERFORMED OPS CHECK OF STEERING IAW CRJ550 AMM 32-51-00. OPS CHECK GOOD AT THIS TIME AND NO EICAS MSG.
